# SDR DXTA200400429

- Difficulty date: October 21, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 5,295 hours, 3,401 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1103P0912
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE RIGHT HP DUCT OVERPRESSURE WARNING LIGHT CAME ON, ABORTED TAKEOFF.  REMOVED & INSTALLED A NEW RT OVER PRESSURE SWITCH IAW CESSNA-750 MM CHAPTER 36-11-00.  OPS AND LEAK CHECKED GOOD.
